中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: ON THE PRECISE FORMULATION OF THE EQUIVALENCE THEOREM
作者: HE, HJ ;  KUANG, YP ;  LI, XY
刊名: PHYSICAL REVIEW LETTERS
出版日期: 1992
卷号: 69, 期号:18, 页码:2619-2622
关键词: RADIATIVE-CORRECTIONS ;  STANDARD MODEL ;  WW SCATTERING ;  HIGGS ;  UNITARITY ;  BOSONS ;  RENORMALIZATION ;  MASS
学科分类: Physics
通讯作者: HE, HJ , TSING HUA UNIV,INST MODERN PHYS,BEIJING 100084,PEOPLES R CHINA.
部门归属: CHINA CTR ADV SCI & TECHNOL,WORLD LAB,BEIJING 100080,PEOPLES R CHINA; TSING HUA UNIV,DEPT PHYS,BEIJING 100084,PEOPLES R CHINA; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
英文摘要: A systematic analysis of renormalization schemes and a general proof of the precise formulation of the equivalence theorem are given in the Rxi gauge for both the SU(2)L and the SU(2) x U(1) theories. The precise formula for the modification factor C(mod) is obtained, and a convenient particular scheme in which C(mod) is exactly unity is proposed. C(mod) in other schemes are discussed up to one loop in the heavy Higgs boson limit.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12122
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
On the precise formulation of the equivalence theorem.pdf(215KB)----开放获取View Download

Recommended Citation:
HE, HJ,KUANG, YP,LI, XY. ON THE PRECISE FORMULATION OF THE EQUIVALENCE THEOREM[J]. PHYSICAL REVIEW LETTERS,1992,69(18):2619-2622.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [HE, HJ]'s Articles
 [KUANG, YP]'s Articles
 [LI, XY]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [HE, HJ]‘s Articles
 [KUANG, YP]‘s Articles
 [LI, XY]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: On the precise formulation of the equivalence theorem.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace